en
Scientific article
Letter
English

Reversible encephalopathy with photoparoxysmal response during imipenem/cilastatin treatment

Published inJournal of the Neurological Sciences, vol. 360, p. 23-24
Publication date2016
Keywords
  • Aged
  • Brain/physiopathology
  • Brain Diseases/chemically induced/physiopathology
  • Cilastatin/adverse effects/therapeutic use
  • Cilastatin
  • Imipenem Drug Combination
  • Drug Combinations
  • Electroencephalography
  • Epilepsies
  • Myoclonic/chemically induced/physiopathology
  • Female
  • Humans
  • Imipenem/adverse effects/therapeutic use
  • Macrophage Activation Syndrome/drug therapy/physiopathology
  • Photosensitivity Disorders/chemically induced/physiopathology
Citation (ISO format)
GSCHWIND, Markus A., SIMONETTA, Federico, VULLIEMOZ, Serge. Reversible encephalopathy with photoparoxysmal response during imipenem/cilastatin treatment. In: Journal of the Neurological Sciences, 2016, vol. 360, p. 23–24. doi: 10.1016/j.jns.2015.11.038
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0022-510X
292views
0downloads

Technical informations

Creation10/14/2019 2:10:00 PM
First validation10/14/2019 2:10:00 PM
Update time03/15/2023 6:09:25 PM
Status update03/15/2023 6:09:24 PM
Last indexation05/05/2024 3:24:53 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack